# SDR SWIA200413493

- Difficulty date: May 6, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N187SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120037
- Aircraft time: 41,462 hours, 50,753 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FORWARD RIB 19 CRACKED AT TWO SPOTS.  DISCOVERED DURING C-CHECK INSPECTION.  RIGHT WING FORWARD RIB 19 REPLACED IAW EMB 120 SRM 51-40-07, 51-40-04, 51-40-05, 51-22-00, AND 51-40-07, AND CONTINUATION SHEET 1 AND 2.
